MathSciNet Relay Station
MathSciNet bibliographic data
MR2741217 11B68 (11A25 42A38)
Navas, Luis M.; Ruiz, Francisco J.; Varona, Juan L. The Möbius inversion formula for Fourier series applied to Bernoulli and Euler polynomials. J. Approx. Theory 163 (2011), no. 1, 22–40.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement